# SDR 2005UALA01500

- Difficulty date: November 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 44,944 hours, 31,255 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT FL DUE TO DOOR 1 LT AIR LEAK.  DOOR SEAL DAMAGED.  REPLACED DOOR SEAL.
